# SDR NOCA16807

- Difficulty date: November 30, 2007
- Submitted: December 10, 2007
- Operation: Air carrier
- Aircraft: N752NA
- Make and model: Boeing 757-28A
- Aircraft serial: 28174
- System (JASC): 5270 · Door Warning System
- Part: Switch
- Condition: Dirty
- Location: R4 Door
- Stage of operation: TX
- How discovered: O
- Nature of condition: N
- Precautionary procedure: H

## Discrepancy

R4 DOOR EICAS AND OVERHEAD STATUS LIGHT NOT ON WHEN DOOR IS OPEN.  PLUNGER STUCK CLOSED WITH DEBRIS REMOVED DEBRIS, OPS CHECK OK PER MM 52-71-00.
